| Model Number |
MT22495-PNK |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The patient experienced adverse events on different days with the same device.The following reports are being submitted.(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018, a "call tech support" error was displayed on the receiver.No product or data was available for evaluation.Confirmation of the error icon and a probable cause could not be determined.No additional event or patient information is available.